MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1002/1097-0142(19861001)58:7<1437::aid-cncr2820580710>3.0.co;2-a

Медицинская библиотека · Cancer · 1986

Fatal necrosis of the liver during ABVD chemotherapy for Hodgkin's disease. A case report.

Joensuu H, Söderström K O, Nikkanen V

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

A case of massive fatal liver necrosis during chemotherapy for stage IVA Hodgkin's disease is described. A previously healthy 50-year-old male was given doxorubicin 25 mg/m2, bleomycin 10 mg/m2 and vinblastine 6 mg/m2 on days 1 and 14 of the cycle combined with dacarbazine 150 mg/m2 on days 1-5 (ABVD) with 4-week intervals. During the fourth cycle of chemotherapy the patient developed fatal liver necrosis with anuria and uncontrolled bleeding. At autopsy, 80% of the liver was necrotic and viable cells were seen only in periportal areas. Dacarbazine may have caused the necrosis. Liver necrosis caused by drugs should be considered if unexplained hepatomegaly and a rise in serum liver enzyme levels is noted during ABVD treatment.

Для цитирования: Joensuu H, Söderström K O, Nikkanen V. Fatal necrosis of the liver during ABVD chemotherapy for Hodgkin's disease. A case report.. Cancer. 1986. DOI: 10.1002/1097-0142(19861001)58:7<1437::aid-cncr2820580710>3.0.co;2-a.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.